# SDR HEEA0011769

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter Lead
- Part number: CH5339901
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER LEAD INOPERATIVE.
